IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1708

Title: An Approach to Wealth Modelling
Authors: Stoynov, Pavel
Keywords: Wealth Motion Models
Generalized Lévy Process
Brownian Motion with Returns to Zero
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 3, (2003), 195p-224p
Abstract: The change in the wealth of a market agent (an investor, a company, a bank etc.) in an economy is a popular topic in finance. In this paper, we propose a general stochastic model describing the wealth process and give some of its properties and special cases. A result regarding the probability of default within the framework of the model is also offered.
Description: 2000 Mathematics Subject Classification: 60G48, 60G20, 60G15, 60G17. JEL Classification: G10
URI: http://hdl.handle.net/10525/1708
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol29-num3-2003-p195-p224.pdf577.44 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback